# SDR 95ZZZX5192

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Module
- Part number: 2610015
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - AFTER TAKEOFF WHEN ENGINE POWER WAS RETARDED TO CLIMB EPR, BOTH MASTER F/W LIGHTS ILLUMINATED AND F/W BELL ACTIVATED WITHOUT ANY FIRE.  RETURNED TO STL.  REMOVED AND REPLACED FIRE DETECTION AND WARNING MODULE.  OPS CHECK AND F/W SYSTEM TESTS GOOD ON GROUND.
